# SDR AALA202107083412

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 26,666 hours, 3,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Failed
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASH LIGHT AT L2 FLIGHT ATTENDANT SEAT INOPERATIVE. REPLACED FLASH LIGHT CRADLE PER 25-64-01.
